ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Journal of Research and Advances in Mathematics Education (ISSN: 2503-3697)

PublisherMuhammadiyah University Press



IF(Impact Factor)2019 Evaluation Pending



Journal of Research and Advances in Mathematics Education (JRAMathEdu) is open-access and peer-reviewed scholarly online journal managed by Department of Mathematics Education, Universitas Muhammadiyah Surakarta and published by Muhammadiyah University Press (MUP). The journal is published twice a year in January and July.
JRAMathEdu is designed and devoted to publish high scientific value research papers of lecturers, researchers, university students (graduate or undergraduate), and teachers in mathematics education area. The journal publishes research papers in the fields of learning mathematics, instructional method in mathematics, innovations in teaching mathematics, evaluation and assesment in mathematics learning, developing technology in mathematics education, developing and evaluation of mathematics curriculum, mathematics and culture, psychology in mathematics education, and other issues in mathematics education area that have a global perspective than local interest.
The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the JRAMathEdu.
The editorial team accept the manuscript of research results to publish in Journal of Research and Advances in Mathematics Education (JRAMathEdu) for Volume 1 Issue 2 July 2016. Manuscripts must be submitted to editorial team no later than the end of June.
Please link: for author guidelines and to register as new author to submit your article

Last modified: 2016-05-14 12:22:45


  • No Archives